Columbus Day 2016_Web
Free Shipping orders over $75
Live Chat

Item Added to Cart

Continue Shopping Secure Checkout

Recently Viewed Items


Medique® Cold and Cough Relief Tablets

Item #: MP10533 Model #: Brand: Medique®
$12.15 / 1 Dispenser
Buy more & save: $10.55 when you buy 12+
In Stock
This item is non-cancelable
and non-returnable.

Medique CCP caffeine free tablets should be taken to relieve coughing, stuffy head and aches associated with colds. Ingredients include phenylephrine HCL (10mg), guaifenesin (200mg), acetaminophen (325mg). Available in dual packs totaling 100 (MP10533) or 500 (MP10513) tablets.

  • For cold, cough and flu relief
  • Micro-coated tablets for easy swallowing
  • Take at first sign of symptoms

  • Active Ingredient 2: Phenylephrine HCL 10mg
  • Application: Cold/Flu/Cough
  • Format: Tablet
  • Packaging: Individually Packaged
  • Quantity: 50/2's
  • Active Ingredient: Acetaminophen 325mg; Guaifenesin 200mg
  • Quantity per case: 12 DP

Magid’s warehouse ships out over 95% of orders within 24 hours or less from one central location. In-stock orders placed by noon normally go out the same day. 
Free UPS Ground Shipping in the contiguous United States for all orders over $75.*
Ground shipping is provided by UPS. We offer 2nd day and Next day air for faster shipping. We also offer customers the ability to use their UPS or FedEx account number. 
If you have any problems with your order please feel free to call us at 800-867-1083.

*Shipping discount applies to customers without negotiated freight. This offer is not valid for items sent Second Day Air or Next Day Air. To verify freight terms, please contact Magid Glove & Safety at 800-863-1083.

There have been no questions submitted for this product. Be the first!

What our customers are saying...

Not only is Magid more affordable and the products they offer of a higher quality, their delivery service is unbeatable. Our supplies are always here when we need them.